Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 238714, 9 pages
http://dx.doi.org/10.1155/2015/238714
Research Article

Application of the Improved Complex Normal Form Method Based on He’s Energy Balance Method to a Noise Included Nonlinear Oscillator

School of Mechanical Engineering, Tianjin Polytechnic University, Tianjin 300192, China

Received 8 December 2014; Revised 8 April 2015; Accepted 19 April 2015

Academic Editor: P. Balasubramaniam

Copyright © 2015 Gen Ge and Zheng Chao Yun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Chen and Y. K. Cheung, “A modified Lindstedt-Poincaré method for a strongly nonlinear system with quadratic and cubic nonlinearities,” Shock and Vibration, vol. 3, no. 4, pp. 279–285, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. S. H. Chen and Y. K. Cheung, “A modified Lindstedt-Poincaré method for a strongly non-linear two degree-of-freedom system,” Journal of Sound and Vibration, vol. 193, no. 4, pp. 751–762, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. K. Richard and G. V. Anand, “Non-linear resonance in strings under narrow band random excitation, part I: planar response and stability,” Journal of Sound and Vibration, vol. 86, no. 1, pp. 85–98, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Kapitaniak, “Stochastic response with bifurcations to nonlinear Duffing's oscillator,” Journal of Sound and Vibration, vol. 102, no. 3, pp. 440–441, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Rajan and H. G. Davies, “Multiple time scaling of the response of a Duffing oscillator to narrow-band random excitation,” Journal of Sound and Vibration, vol. 123, no. 3, pp. 497–506, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. H. Nayfeh and S. J. Serhan, “Response statistics of nonlinear systems to combined deterministic and random excitations,” International Journal of Non-Linear Mechanics, vol. 25, no. 5, pp. 493–507, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Yang, W. Xu, Z. Sun, and Y. Xu, “Responses of strongly non-linear oscillator parametrically excited by random narrow-band noise,” Applied Mathematics and Computation, vol. 171, no. 2, pp. 885–899, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H.-W. Rong, X.-D. Wang, G. Meng, W. Xu, and T. Fang, “Response of nonlinear oscillator under narrow-band random excitation,” Applied Mathematics and Mechanics, vol. 24, no. 7, pp. 817–825, 2003. View at Publisher · View at Google Scholar · View at Scopus
  9. J. R. Li, W. Xu, Z. Z. Ren, and Y. Lei, “Maximal Lyapunov exponent and almost-sure stability for stochastic Mathieu-Duffing systems,” Journal of Sound and Vibration, vol. 286, no. 1-2, pp. 395–402, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. Rong, W. Xu, and T. Fang, “Principal response of duffing oscillator to combined deterministic and narrow-band random parametric excitation,” Journal of Sound and Vibration, vol. 210, no. 4, pp. 483–515, 1998. View at Publisher · View at Google Scholar · View at Scopus
  11. H. W. Rong, G. Meng, X. D. Wang, W. Xu, and T. Fang, “Response of a strongly non-linear oscillator to narrowband random excitations,” Journal of Sound and Vibration, vol. 266, no. 4, pp. 875–887, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. T. D. Burton, “Nonlinear oscillator limit cycle analysis using a time transformation approach,” International Journal of Non-Linear Mechanics, vol. 17, no. 1, pp. 7–19, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. T. D. Burton, “A perturbation method for certain non-linear oscillators,” International Journal of Non-Linear Mechanics, vol. 19, no. 5, pp. 397–407, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. H. Nayfeh, The Method of Normal Forms, Wiley Series in Nonlinear Science, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  15. A. Y. Leung and Q. C. Zhang, “Complex normal form for strongly non-linear vibration systems exemplified by Duffing-van der Pol equation,” Journal of Sound and Vibration, vol. 213, no. 5, pp. 907–914, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Wang, Q. C. Zhang, and X. J. Wang, “Application of the undetermined fundamental frequency method for analyzing the critical value of chaos,” Acta Physica Sinica, vol. 58, no. 8, pp. 5162–5168, 2009. View at Google Scholar · View at MathSciNet
  17. W. Wang and Q.-C. Zhang, “Computation of the simplest normal form of a resonant double Hopf bifurcation system with the complex normal form method,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 219–229, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Q.-C. Zhang, W. Wang, and F.-H. Liu, “High-codimensional static bifurcations of strongly nonlinear oscillator,” Chinese Physics B, vol. 17, no. 11, pp. 4123–4128, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. Q. C. Zhang, W. Wang, and X. J. He, “Homoclinic bifurcation of a strongly nonlinear oscillation system by a normal form method,” Acta Physica Sinica, vol. 57, no. 9, pp. 5384–5389, 2008. View at Google Scholar · View at MathSciNet
  20. Q.-C. Zhang, W. Wang, and W.-Y. Li, “Heteroclinic bifurcation of strongly nonlinear oscillator,” Chinese Physics Letters, vol. 25, no. 5, pp. 1905–1907, 2008. View at Publisher · View at Google Scholar · View at Scopus
  21. L. Fu-Hao, Z. Qi-Chang, and W. Wei, “Analysis of hysteretic strongly nonlinearity for quad iced bundle conductors,” Chinese Physics Letters, vol. 27, no. 3, Article ID 034703, 2010. View at Publisher · View at Google Scholar
  22. J.-H. He, “Preliminary report on the energy balance for nonlinear oscillations,” Mechanics Research Communications, vol. 29, no. 2-3, pp. 107–111, 2002. View at Publisher · View at Google Scholar · View at Scopus
  23. A. G. Davodi, D. D. Ganji, R. Azami, and H. Babazadeh, “Application of improved amplitude-frequency formulation to nonlinear differential equation of motion equations,” Modern Physics Letters B, vol. 23, no. 28, pp. 3427–3436, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. S. S. Ganji, D. D. Ganji, and S. Karimpour, “He's energy balance and He's variational methods for nonlinear oscillations in engineering,” International Journal of Modern Physics B, vol. 23, no. 3, pp. 461–471, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. I. Mehdipour, D. D. Ganji, and M. Mozaffari, “Application of the energy balance method to nonlinear vibrating equations,” Current Applied Physics, vol. 10, no. 1, pp. 104–112, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. H.-L. Zhang, “Periodic solutions for some strongly nonlinear oscillations by He's energy balance method,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2480–2485, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. D. Younesian, H. Askari, Z. Saadatnia, and M. KalamiYazdi, “Frequency analysis of strongly nonlinear generalized Duffing oscillators using HE's frequency-amplitude formulation and HE's energy balance method,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3222–3228, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. H. Askari, Z. Saadatnia, D. Younesian, A. Yildirim, and M. Kalami-Yazdi, “Approximate periodic solutions for the Helmholtz-Duffing equation,” Computers and Mathematics with Applications, vol. 62, no. 10, pp. 3894–3901, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. W. Q. Zhu, Random Vibration, Beijing Science Press, Beijing, China, 1992.
  30. K. Ito, “On stochastic differential equations,” Memoirs of the American Mathematical Society, vol. 1951, no. 4, pp. 1–57, 1951. View at Google Scholar · View at MathSciNet